MAUDE Adverse Event Report: LIFESCAN EUROPE GMBH ONETOUCH VERIO REFLECT; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE GMBH ONETOUCH VERIO REFLECT; GLUCOSE MONITORING SYS/KIT
Model Number 024-369
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364); Syncope/Fainting (4411)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the lay user/patient contacted lifescan (lfs) united states, the lay user/patient contacted lifescan (lfs) usa, alleging that their onetouch verio reflect meter was displaying error 2, 4 and 6 messages.This complaint was classified based on information obtained by the customer care agent (cca) during the initial call.The patient reported that the alleged issue began at an unspecified date/time approximately one and a half weeks before the end of (b)(6) 2025.The patient manages their diabetes with self-adjusted insulin (lantus and humalog, doses not specified, taken daily) and the advised that in response to the alleged issue, they stopped administering their medication.The patient alleged that an unspecified time after the alleged issue(s) began, they ¿felt high glucose¿, that they ¿passed out and had diabetic ketoacidosis¿.The patient advised that they contacted emergency medical services (ems) who reportedly attended and subsequently administered ¿insulin drip, sodium, water and potassium¿.The customer was unable and/or unwilling to confirm if their blood glucose was measured at the time of ems arrival.At the time of troubleshooting, the cca established that the device was not being used for the first time.The patient was unwilling to walk through resolving the issue.Replacement products were sent to the patient.This complaint is being reported because the patient reportedly developed signs/symptoms suggestive of a serious injury adverse event and reportedly required medical intervention from a healthcare professional after the alleged issues with the subject device occurred.

Brand Name
ONETOUCH VERIO REFLECT
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE GMBH
dammstrasse 19
zug 6300
SZ  6300
MDR Report Key22296269
Report Number2939301-2025-00022
Device Sequence Number8819756
Product Code NBW
UDI-Device Identifier00353885012959
UDI-Public00353885012959
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number024-369
Device Catalogue Number024-369
Device Lot NumberK2406015X
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/27/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown